# SDR RU3A20191030058

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL6002B16
- Aircraft serial: 5190
- Aircraft time: 12,782 hours, 5,392 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 6005914011
- Part serial: 533
- Condition: Failed
- Location: Master Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGER CIRCUIT BREAKER TRIPPED IN FLIGHT. CORRECTION: REMOVED AND REPLACED AIRCRAFT BATTERY CHARGER.
